# SDR SWAA2021060367802

- Difficulty date: April 28, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL WEB ON ENGINE 1 / REPLACED WEB ON INBOARD FAN COWL ON ENGINE 1 IAW B737-700 CMM 71-13-30 GOODRICH AEROSTRUCTURE PAGE 10064
